View Full Version : Am I on too much stuff? Adderall, Wellbutrin, Sonata, Clonidine


Spanky_Ventura
04-20-12, 12:08 PM
Just joined. At 32 and after 3 years i'm actually thinking about tapering off meds. The biggest change i've noticed is that my hair has thinned CONSIDERABLY all over my head and doesn't grow as fast as it used to be. It could also be pattern balding, but it's still got me in a funk since I have like 20yr old classmates at school.

This is my third year of ADHD treatment and what i'm focusing on now is eating healthy (quit drinking 3litres of diet coke daily) and settling into a good sleep/work routine.

These are the meds i''m on:

Wellbutrin 300mg daily
Adderall 20mg daily
Clonidine .2mg daily
Sonata 20mg daily.

Clonidine is used to limit the side effects of wellbutrin. Namely, excessive sweat, and hypertension.

Sonata use for my severe insomnia.

I'm not sure if Wellbutrin is helping anymore if ever it did. In the beginning it helped stabilize my mood and gave me a little boost, but not so sure now. But i'm not comfortable w/o some sort of mood stabilizer.

escott
04-23-12, 10:26 PM
Talk to your doctor and ask him if those symptoms are associated with your meds. If they make you feel better then...

sarahsweets
04-24-12, 05:12 AM
Med cocktails are very touchy and individual. If they work with you stick with them.

known_guy
04-26-12, 12:32 AM
If you're on too much stuff, then how about me? :P

escott
04-26-12, 12:40 AM
Sounds like a lot.

sbcy
05-20-12, 06:51 AM
Hm, maybe it's common for docs to prescribe a bunch of stuff when one is prescribed wellbutrin? Or just 2 cases of it? :p When I was prescribed Wellbutrin XL, I was soon on Straterra and Cymbalta..not to mention Solodyn for acne and some supplements...Most of this was at or near max dosages. After a few months..I gave it up...didn't do much of anything and made my acne much worse while on them.

Abi
05-20-12, 11:02 AM
Wellbutrin 300mg (Depression / ADHD-ness)
Lexapro 15mg.......(Depression)
Depakote 900mg...(Hypomania)
Fluanxol 1mg.........(Depression)
Klonopin 3mg.........(Anxiety)
Mogadon 10mg......(Insomnia)

alisha99
07-16-12, 03:44 AM
Yes, it is too much stuff for you. What do you think is taking all these medicines make you feel better.